Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the remedy for night cough with mucus and choked throat?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Posted Wed, 15 Jan 2014 in General Health
Answered by Dr. Rakesh Madhyastha 2 hours later
Brief Answer: Need more info Detailed Answer: Hello Thanks for the query In order to come to a better conclusion I need more info from you 1. How long have you been suffering from this? 2. Do you have fever? 3. Please mention the medications you are currently on? 4. Have you been put on any medications for the cough? 5. What is the color of the phlegm? Is it blood stained anytime? Please get back to me, I am awaiting your reply Regards
Above answer was peer-reviewed by
Follow-up: What is the remedy for night cough with mucus and choked throat? 8 hours later
it is more then 3 months. no i have dont have fever. no regular medicine for this. i have casually taken odimont. i regularly take ACE REVELOL 50/5 REMSTER 5 CATAPIN XR 500 CLOPIVAS ZYROVA 10 THE COLOUR OF PHELGM IS WHITE.
Answered by Dr. Rakesh Madhyastha 3 hours later
Brief Answer: Side effect of ACE Revelol Detailed Answer: Hello Thanks for the reply in detail The cough you are suffering from the past 3 months is most likely to be the side effect of ACE Revelol, it contains Ramipril which is an ACE inhibitor, and these medications are well known to cause cough. I advice you to approach your treating doctor to change your medication to ARB, like Losartan to do away with the side effect. Continue taking all other medications. Please do not stop the drug on your own. I hope I was of help, if you have any further doubts please get back to me. I am sorry for the short delay in my reply, I was on call at my hospital I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor